# SDR AALA2018122769023

- Difficulty date: December 21, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE HANDLE FOR THE SLIDING WINDOW CAPTAIN SIDE IN THE COCKPIT CRACKED.   REPLACED THE HANDLE IAW AMM 56-12-12-400-003-A,  AND AMM 56-12-11-400-001-A.   PERFORMED AN OPERATIONAL CHECK.
